Translator Disclaimer
December 2021 Quasisymmetric Koebe uniformization with weak metric doubling measures
Kai Rajala, Martti Rasimus
Author Affiliations +
Illinois J. Math. 65(4): 749-767 (December 2021). DOI: 10.1215/00192082-9501456

Abstract

We give a characterization of metric spaces quasisymmetrically equivalent to a finitely connected circle domain. This result generalizes the uniformization of Ahlfors 2-regular spaces by Merenkov and Wildrick.

Citation

Download Citation

Kai Rajala. Martti Rasimus. "Quasisymmetric Koebe uniformization with weak metric doubling measures." Illinois J. Math. 65 (4) 749 - 767, December 2021. https://doi.org/10.1215/00192082-9501456

Information

Received: 20 October 2020; Revised: 22 July 2021; Published: December 2021
First available in Project Euclid: 21 October 2021

Digital Object Identifier: 10.1215/00192082-9501456

Subjects:
Primary: 30L10
Secondary: 28A75 , 30C65

Rights: Copyright © 2021 by the University of Illinois at Urbana–Champaign

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.65 • No. 4 • December 2021
Back to Top